MathSciNet Relay Station
MathSciNet bibliographic data
MR2289565 (2007i:34102) 34K12 (34K13 92D25)
Fan, Yong-Hong; Li, Wan-Tong Permanence in delayed ratio-dependent predator-prey models with monotonic functional responses. Nonlinear Anal. Real World Appl. 8 (2007), no. 2, 424–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement